Advertisement

Reactions Weekly

, Volume 1738, Issue 1, pp 38–38 | Cite as

Antineoplastics interaction

Cytokine release syndrome: 2 case reports
Case report
  • 51 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

Drug interaction

In a case series, a 47-year-old man was described, who developed cytokine release syndrome (CRS) secondary to interaction between pembrolizumab, epacadostat, vemurafenib and cobimetinib , and a 48-year-old woman was described who developed cytokine release syndrome following interaction between nivolumab, relatlimab [BMS-986016], dabrafenib, trametinib, vemurafenib and cobimetinib, for mutated melanoma [routes not stated; not all dosages stated].

Case 1: The 47-year-old man was diagnosed with stage IV BRAF V600E mutated melanoma with multiple metastases of the right axillary lymph nodes and the lesser trochanter of the right side. He was enrolled in a phase 3 clinical trial (NCT02752074) for treatment with pembrolizumab in combination with epacadostat. After...

Reference

  1. Dimitriou F, et al. Cytokine Release Syndrome during Sequential Treatment with Immune Checkpoint Inhibitors and Kinase Inhibitors for Metastatic Melanoma. Journal of Immunotherapy 42: 29-32, No. 1, Jan 2019. Available from: URL: http://doi.org/10.1097/CJI.0000000000000236 - SwitzerlandCrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations